I've just started taking norco 7.5-325. And as soon as i take one pill i get a headache. Is there another solution to this. sense they stop making Watson Vicoden this what my dr. is giving me and it is not cool [ The Headache ]. HELP
This is strange because they're basically the same exact thing, except the NORCO branding used to be an alternative having less Acetaminophen, now with the new regulations it's becoming more common. Best bet is to tell your Dr. about it, but again, same ingredients just a lower ratio. Hope this helps.
Your best bet is first try to work with the pharmacy you go to and see if they can get the watson brand tell them that is the only one you want becase of the problems you have..if that does not work..call around to others stores and tell them your looking for watson brand only..and have your doctor phone it to that pharmacy..it is widely avaliably so dont' give up Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2011 • 6 answers
Posted 14 Feb 2012 • 1 answer
Posted 15 Jun 2012 • 3 answers
Posted 17 Oct 2012 • 16 answers
Posted 20 Jan 2017 • 4 answers